# SDR VNAA2016032200029

- Difficulty date: March 22, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 3,309 hours, 3,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 151290
- Condition: Discharged
- Location: Emergency Lights
- Part time: 22,032 hours, 21,977 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS ABOVE ROW 14 AND 15 AND ALONG THE WALL AND OUTSIDE OF PLANE NOT WORKING.  MAINTENANCE TROUBLESHOT,  R & R NR 4 EMERGENCY LIGHTS BATTERY PACK AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
